# SDR QXEA2013040400735

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED AT STA 401. REMOVED 2EA SETS OF PILLOW BLOCKS TO FOM IAW SRM 51-41-05-00-01 REV 12. REMOVED 24S STRINGER CLIP AT STA 401 FOR REPLACEMENT IAW SRM 51-42-05-02-01, REV 12.  MATCH DRILLED NEW CLIP IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL. INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.  APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01, REV 12 AND REINSTALLED (2) SETS OF PILLOW BLOCKS IAW AMM 20-10-01-430-801, REV 40.  APPLIED CPC TO AREA IAW AMM 51-25-01-390-801.
